Structure and unitary cocycle representations of loop groups and the group of diffeomorphisms of the circle.
Journal für die reine und angewandte Mathematik, Tome 347 (1984), pp. 69-133
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
unitary cocycle representations, loop groups, diffeomorphisms of the circle, Banach Lie groups, finite dimensional semi-simple Lie groups, central extension, holomorphic representations, Shale-Weil representation, Stone-von Neumann theorem
@article{JRAM_1984__347_152598,
author = {Nolan R. Wallach and Roe Goodman},
title = {Structure and unitary cocycle representations of loop groups and the group of diffeomorphisms of the circle.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {69--133},
year = {1984},
volume = {347},
zbl = {0514.22012},
url = {http://geodesic.mathdoc.fr/item/JRAM_1984__347_152598/}
}
TY - JOUR AU - Nolan R. Wallach AU - Roe Goodman TI - Structure and unitary cocycle representations of loop groups and the group of diffeomorphisms of the circle. JO - Journal für die reine und angewandte Mathematik PY - 1984 SP - 69 EP - 133 VL - 347 UR - http://geodesic.mathdoc.fr/item/JRAM_1984__347_152598/ ID - JRAM_1984__347_152598 ER -
%0 Journal Article %A Nolan R. Wallach %A Roe Goodman %T Structure and unitary cocycle representations of loop groups and the group of diffeomorphisms of the circle. %J Journal für die reine und angewandte Mathematik %D 1984 %P 69-133 %V 347 %U http://geodesic.mathdoc.fr/item/JRAM_1984__347_152598/ %F JRAM_1984__347_152598
Nolan R. Wallach; Roe Goodman. Structure and unitary cocycle representations of loop groups and the group of diffeomorphisms of the circle.. Journal für die reine und angewandte Mathematik, Tome 347 (1984), pp. 69-133. http://geodesic.mathdoc.fr/item/JRAM_1984__347_152598/